Alert archive / Connecticut / Flash Flood Warnings in 2015

Flash Flood Warning 3, NWS Albany, NY

July 7, 2015Northwest Hills Planning Region, Connecticut

NWS Albany, NY issued this flash flood warning at Jul 7, 2015, 6:59 PM EDT for Northwest Hills Planning Region, Connecticut. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2015, 6:59 PM EDT (22:59 UTC)
Expired
Jul 7, 2015, 10:00 PM EDT
In force
3 hr
Issued by
NWS Albany, NY
Area
Storm-based polygon
Flood severity
None

County Northwest Hills Planning Region, CT

The radar

The Brookhaven radar (KOKX), 83 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 11.0 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2015-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 637 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2015-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
637 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
545 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

011 
WGUS51 KALY 072259
FFWALY
CTC005-080200-
/O.NEW.KALY.FF.W.0003.150707T2259Z-150708T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
659 PM EDT TUE JUL 7 2015

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN LITCHFIELD COUNTY IN NORTHERN CONNECTICUT...

* UNTIL 1000 PM EDT
    
* AT 654 PM EDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS 
  PRODUCING HEAVY RAIN MOVING INTO THE WARNED AREA. ONE TO TWO 
  INCHES OF RAIN HAVE ALREADY FALLEN ACROSS PORTION OF THE AREA AND 
  AN ADDITIONAL 1 TO 2 INCHES IS EXPECTED THIS EVENING. FLASH 
  FLOODING IS EXPECTED TO BEGIN SHORTLY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV...
ON FACEBOOK AT WWW.FACEBOOK.COM/NWSALBANY OR TWITTER @NWSALBANY.

&&

LAT...LON 4149 7337 4151 7339 4150 7344 4159 7347
      4178 7301 4164 7298 4163 7302 4161 7302
      4161 7306 4159 7306 4159 7308 4157 7309
      4156 7316 4151 7316 4151 7332 4147 7332

$$

IAA
1 follow-up statement
627 
WGUS71 KALY 080027
FFSALY

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
827 PM EDT TUE JUL 7 2015

CTC005-080035-
/O.CAN.KALY.FF.W.0003.000000T0000Z-150708T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LITCHFIELD CT-
827 PM EDT TUE JUL 7 2015

...THE FLASH FLOOD WARNING FOR SOUTHERN LITCHFIELD COUNTY IS
CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. 

THOSE TRAVELING THIS EVENING ARE ADVISED TO USE CAUTION AS SOME 
ROADS AND OTHER POOR DRAINAGE AND LOW LYING AREAS MAY STILL BE 
EXPERIENCING RESIDUAL FLOODING. IN ADDITION...FLOWS ON SMALL 
STREAMS AND CREEKS IN THE AREA WILL STILL BE RUNNING HIGH.


LAT...LON 4149 7337 4151 7339 4150 7344 4159 7347
      4178 7301 4164 7298 4163 7302 4161 7302
      4161 7306 4159 7306 4159 7308 4157 7309
      4156 7316 4151 7316 4151 7332 4147 7332

$$

IAA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 5:16 PM EDT, 1 hour 43 minutes earlier.

Area forecast discussion, Jul 7, 5:16 PM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
516 PM EDT TUE JUL 7 2015

.SYNOPSIS...
WITH A MUGGY AIR MASS IN PLACE...A DEPARTING UPPER LEVEL
DISTURBANCE WILL PRODUCE SOME SHOWERS AND THUNDERSTORMS INTO THIS
EVENING. A COLD FRONT WILL PRODUCE MORE SHOWERS AND THUNDERSTORMS
LATER TONIGHT INTO WEDNESDAY. THERE MAY STILL BE SOME SHOWERS AND
THUNDERSTORMS THURSDAY AFTERNOON AND NIGHT...ESPECIALLY SOUTH OF
ALBANY...AS LOW PRESSURE PASSES TO THE SOUTH OF THE REGION. DRY AND
LESS HUMID WEATHER WILL RETURN FOR THE REMAINDER OF THE WEEK AND
INTO THE EARLY PART OF THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
AS OF 445 PM EDT...RADAR SHOWS SHOWERS/TSTMS ARE FAIRLY NUMEROUS
OVER THE EASTERN THIRD OF THE ALBANY FORECAST AREA (MAINLY OVER
WESTERN NEW ENGLAND). THESE SHOWERS/TSTMS SHOULD MOVE OUT OR
DIMINISH BY 6-7 PM. HAVE FORECAST POPS TO SLOWLY DECREASE THIS
EVENING FROM WEST TO EAST...THEN INCREASE AGAIN FROM NORTHWEST TO
SOUTHEAST LATER TONIGHT AS A COLD FRONT APPROACHES FROM THE
NORTHWEST. IT WILL BE A WARM AND MUGGY NIGHT WITH LOWS 60 TO
AROUND 70.

WITH PWATS NEAR 1.75 INCHES...ANY THUNDERSTORMS THIS EVENING AND
TONIGHT WILL BE CAPABLE OF PRODUCING HEAVY DOWNPOURS.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
THE FRONT WILL STILL BE CROSSING THE REGION WEDNESDAY MORNING AND
EARLY AFTN. THIS WILL RESULT IN A CONTINUED CHANCE OF SHOWERS AND
THUNDERSTORMS...BUT MAINLY FOR AREAS SOUTH OF ALBANY. AHEAD OF THE
FRONT PWATS WILL REMAIN HIGH...SO THE POTENTIAL FOR HEAVY
DOWNPOURS WILL CONTINUE. HIGHS WEDNESDAY WILL BE 65 TO 75 IN THE
ADIRONDACKS WHERE COOLER AND DRIER AIR WILL ARRIVE EARLY IN THE
DAY...AND MID 70S TO MID 80S ELSEWHERE.

MOST AREAS WILL BE DRY AND MAINLY CLEAR TO PARTLY CLOUDY WEDNESDAY
NIGHT. THE EXCEPTION WILL BE EXTREME SOUTHERN AREAS WHERE THE
FRONT MAY STALL CLOSE TO THAT AREA. HAVE FORECAST 20 TO 30 PERCENT
POPS OVER THE EXTREME SOUTH. LOWS WILL BE 45 TO AROUND 50 OVER THE
ADIRONDACKS. IN THE 50S MOST OTHER AREAS...AND LOWER 60S OVER THE
EXTREME SOUTHERN AREAS.

THE FRONTAL BOUNDARY WILL BE STALLED JUST SOUTH OF THE AREA...AND
A WAVE OF LOW PRESSURE WILL SLIDE ALONG THIS BOUNDARY FOR THURSDAY
AND THURSDAY NIGHT. HAVE FORECAST CHANCE POPS TO GRADUALLY
INCREASE AND PUSH FURTHER NORTH THURSDAY AFTN AND EVENING...THEN
DECREASE AGAIN LATE THURSDAY NIGHT. THE BEST CHANCE FOR SHOWERS
(30 TO 45 PERCENT POPS) WILL BE SOUTH OF INTERSTATE 90. ELSEWHERE
20 TO 30 PERCENT POPS HAVE BEEN FORECAST...WITH NO SHOWERS
FORECAST OVER FAR NORTHERN AREAS. HIGHS THURSDAY WILL GENERALLY BE
IN THE 70S...WITH SOME UPPER 60S OVER HIGH TERRAIN AREAS. LOWS
THURSDAY NIGHT IN THE 50S AND LOWER 60S.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...

THIS PERIOD WILL BE BEST DESCRIBED AS THE SUMMER DOLDRUMS...WEAK
SYSTEMS AND WEAK HIGH PRESSURE WITH NO APPRECIABLE CHANGE IN AIR
MASSES FROM START TO FINISH.  THINGS WILL START OUT DRY...BUT BY THE
END OF THE WEEKEND...ENOUGH MOISTURE AND INSTABILITY WILL HAVE BUILT
UP TO PRODUCE INCREASING CHANCES OF MAINLY POPCORN-FASHION SHOWERS
AND THUNDERSTORMS.

HIGH TEMPERATURES WILL START OFF ANYWHERE FROM THE MID 70S TO MID
80S FRIDAY.  SATURDAY WILL BE SLIGHTLY WARMER DUE TO THE DRY AND
MOSTLY SUNNY CONDITIONS.  BUT CLOUDS AND WETNESS WILL GRADUALLY
INCREASE EARLY NEXT WEEK...RESULTING IN A SLIGHT COOLING TREND...SO
THAT HIGHS BY TUESDAY RANGE FROM AROUND 70 DEGREES IN THE WESTERN
ADIRONDACKS...TO THE LOWER 80S DOWN THE HUDSON VALLEY.  WITH US
APPROACHING THE TIME OF YEAR WITH THE WARMEST NORMALS AT ALBANY...
THE CITY/S NORMAL HIGHS FOR THIS PERIOD ARE AROUND 82 OR 83
DEGREES...WITH THE NORMAL LOWS IN THE LOWER 60S.

&&

.AVIATION /21Z TUESDAY THROUGH SUNDAY/...
AN UPPER LEVEL DISTURBANCE WILL CROSS THE REGION THIS
AFTERNOON...TRIGGERING SCATTERED SHOWERS/ISOLATED THUNDERSTORMS. A
COLD FRONT WILL THEN APPROACH LATER TONIGHT...AND PASS THROUGH THE
TAF SITES WED MORNING. ADDITIONAL SCATTERED SHOWERS/ISOLATED
THUNDERSTORMS WILL BE POSSIBLE LATER TONIGHT AND WED MORNING AS THE
FRONT MOVES THROUGH.

FLIGHT CONDITIONS THIS AFTERNOON OUTSIDE OF ANY
SHOWERS/THUNDERSTORMS WILL BE MAINLY VFR. HOWEVER...BRIEF PERIODS OF
MVFR/IFR VSBYS/CIGS WILL OCCUR WITHIN THE SHOWERS/THUNDERSTORMS.

FOR TONIGHT/WED MORNING...FLIGHT CONDITIONS WILL VARY...AND LARGELY
DEPEND ON WHICH AREAS RECEIVE RAINFALL THIS AFTERNOON. IT APPEARS
THAT THE BEST CHANCE FOR SOME REDUCED CIGS/VSBYS WOULD BE KGFL AND
KPSF...WHERE AT LEAST MVFR CONDITIONS ARE POSSIBLE...ALTHOUGH CAN
NOT RULE OUT SOME IFR. ELSEWHERE...MAINLY VFR CONDITIONS ARE
EXPECTED FOR MOST OF THE OVERNIGHT PERIOD. THEN...AS THE COLD FRONT
MOVES THROUGH...A PERIOD OF LOW MVFR CIGS WILL BE POSSIBLE AT
KGFL/KALB/KPSF BETWEEN 10Z-15Z/WED. CONDITIONS SHOULD IMPROVE TO VFR
TOWARD AND ESP AFTER 18Z/WED.

AS FOR THUNDERSTORM POTENTIAL...IT APPEARS THAT AREAL COVERAGE
SHOULD ONLY REMAIN ISOLATED. SO...HAVE NOT INCLUDED MENTION IN
TAFS...BUT CAN NOT COMPLETELY RULE OUT AN EMBEDDED THUNDERSTORM THIS
AFTERNOON...AND AGAIN LATE TONIGHT.

WINDS WILL BE MAINLY FROM THE SOUTH THIS AFTERNOON AND TONIGHT AT 5-
10 KT. WINDS WILL THEN SHIFT INTO THE WEST BEFORE DAYBREAK...AND
THEN INTO THE NORTH TO NORTHWEST BEHIND THE FRONT WED MORNING AT 8-
12 KT. SOME HIGHER GUSTS COULD OCCUR WITH OR IMMEDIATELY AFTER THE
FRONT PASSES.

ALSO...WINDS WILL BE STRONGER...AND VARIABLE IN DIRECTION IN AND
NEAR ANY THUNDERSTORMS.

OUTLOOK...

THURSDAY: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA.
THURSDAY NIGHT: NO OPERATIONAL IMPACT. NO SIG WX.
FRIDAY: NO OPERATIONAL IMPACT. NO SIG WX.
FRIDAY NIGHT: NO OPERATIONAL IMPACT. NO SIG WX.
SATURDAY: NO OPERATIONAL IMPACT. NO SIG WX.
SATURDAY NIGHT: NO OPERATIONAL IMPACT. NO SIG WX.
SUNDAY: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHRA...TSRA.

&&

.FIRE WEATHER...
FIRE WEATHER CONCERNS REMAIN LOW AT THIS TIME.

A DEPARTING UPPER LEVEL DISTURBANCE WILL CONTINUE TO PRODUCE SOME
SHOWERS AND THUNDERSTORMS INTO THIS EVENING. ADDITIONAL SHOWERS
AND THUNDERSTORMS ARE POSSIBLE LATER TONIGHT INTO TOMORROW WITH
THE PASSAGE OF A COLD FRONT. RH VALUES WILL RISE TO BETWEEN 80 AND
100 PERCENT TONIGHT...AND DROP TO 40-60 PERCENT DURING WEDNESDAY
AFTERNOON. SOUTHERLY WINDS WILL BE 5-15 MPH UNTIL THE COLD FRONT
PASSES ON WEDNESDAY...THEN BECOME NORTHWEST AT 5 TO 15 MPH.

&&

.HYDROLOGY...
A DEPARTING UPPER LEVEL DISTURBANCE WILL CONTINUE TO PRODUCE SOME
SHOWERS AND THUNDERSTORMS INTO THIS EVENING. WITH PWATS AROUND 1.75
INCHES...ANY THUNDERSTORM WILL BE CAPABLE OF PRODUCING LOCALLY
HEAVY DOWNPOURS AS HAS ALREADY OCCURRED TODAY...BUT WIDESPREAD
HEAVY RAINFALL ISN/T EXPECTED OVER THE REGION. WHILE SOME RISES ON
SMALL STREAMS CANNOT BE RULED OUT WHERE THUNDERSTORMS OCCUR...MOST
LARGER RIVERS WILL MAINLY STAY STEADY OR ONLY SEE MINOR RISES. IF
A HEAVY SHOWER/THUNDERSTORM OCCURS OVER AN URBANIZED AREA...CANNOT
RULE OUT THAT SOME MINOR STREET/POOR DRAINAGE FLOODING WILL OCCUR.

ADDITIONAL SHOWERS AND THUNDERSTORMS ARE POSSIBLE LATER TONIGHT
INTO TOMORROW WITH AN APPROACHING COLD FRONT. WITH HIGH PWATS
STILL IN PLACE...THERE WILL CONTINUE TO BE A THREAT FOR LOCALLY
HEAVY RAINFALL IN AREAS THAT SEE THUNDERSTORMS...BUT WIDESPREAD
PROBLEMS AREN/T ANTICIPATED AT THIS TIME. THERE IS A POSSIBILITY
FOR MORE SHOWERS AND THUNDERSTORMS THROUGH THURSDAY NIGHT...BUT
MAINLY FOR AREAS SOUTH OF ALBANY. DRY WEATHER WILL RETURN FOR
FRIDAY AND SATURDAY.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR
WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...GJM
NEAR TERM...GJM
SHORT TERM...GJM
LONG TERM...ELH
AVIATION...KL
FIRE WEATHER...FRUGIS/GJM
HYDROLOGY...FRUGIS/GJM
Hazardous weather outlook, Jul 7, 4:26 PM EDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
426 PM EDT TUE JUL 7 2015

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-081100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
426 PM EDT TUE JUL 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

THERE IS A CHANCE OF NON SEVERE THUNDERSTORMS TONIGHT. HOWEVER...
ANY THUNDERSTORM WILL BE CAPABLE OF PRODUCING HEAVY DOWNPOURS IN
A SHORT PERIOD OF TIME...WHICH COULD PRODUCE MINOR FLOODING OF
URBAN OR POOR DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH THURSDAY
NIGHT...BUT MAINLY SOUTH OF INTERSTATE 90. ANY THUNDERSTORM WILL
BE CAPABLE OF PRODUCING HEAVY DOWNPOURS IN A SHORT PERIOD OF
TIME...WHICH COULD PRODUCE MINOR FLOODING OF URBAN OR POOR
DRAINAGE AREAS.

THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY NIGHT AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 7, 4:20 PM EDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
420 PM EDT TUE JUL 7 2015

MAZ001-025-072100-
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-
420 PM EDT TUE JUL 7 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BERKSHIRE COUNTY...

AT 419 PM EDT...A STRONG THUNDERSTORM WAS OVER LENOX...OR 8 MILES
SOUTH OF PITTSFIELD...MOVING NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
PITTSFIELD...NORTH ADAMS...ADAMS...LEE...LENOX...CHESHIRE...BECKET...
FLORIDA...SAVOY...PLAINFIELD...MIDDLEFIELD...HAWLEY...BERKSHIRE...
DALTON...LANESBOROUGH...HINSDALE...STOCKBRIDGE...RICHMOND...WEST
STOCKBRIDGE AND WINDSOR.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4239 7301 4238 7302 4239 7307 4233 7306
      4221 7323 4233 7342 4273 7305 4270 7302
      4268 7298 4268 7299 4267 7300 4266 7298
      4266 7296 4264 7295
TIME...MOT...LOC 2019Z 220DEG 25KT 4233 7327

IAA
Special weather statement, Jul 7, 4:41 PM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
441 PM EDT TUE JUL 7 2015

NYZ033-038-082-072115-
HAMILTON-NORTHERN FULTON-SOUTHERN HERKIMER-
441 PM EDT TUE JUL 7 2015

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL HERKIMER...
SOUTHWESTERN HAMILTON AND NORTHWESTERN FULTON COUNTIES...

AT 441 PM EDT...A STRONG THUNDERSTORM WAS NEAR OHIO...OR 13 MILES
NORTH OF LITTLE FALLS...MOVING NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
NORWAY...SHAKER PLACE...BULL HILL...MOUNTAIN HOME...HIGGINS BAY...
GRAY...CLOCKMILL CORNERS...AVERYS PLACE...CURTIS...OREGON...POWLEY
PLACE...BLACK CREEK RESERVOIR...HURRICANE...PAPER MILL CORNERS...
MOREHOUSEVILLE...PISECO...HOFFMEISTER...KNAPPVILLE AND FAIRVIEW
CORNERS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4334 7494 4334 7487 4343 7481 4355 7464
      4333 7441 4312 7489 4327 7504
TIME...MOT...LOC 2041Z 232DEG 28KT 4325 7489

IAA
Special weather statement, Jul 7, 5:13 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
513 PM EDT TUE JUL 7 2015

CTZ001-013-NYZ065-066-072145-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-EASTERN DUTCHESS-WESTERN
DUTCHESS-
513 PM EDT TUE JUL 7 2015

...A LINE OF STRONG SHOWERS AND THUNDERSTORMS WILL AFFECT WESTERN
LITCHFIELD AND SOUTHEASTERN DUTCHESS COUNTIES...

AT 512 PM EDT...A LINE OF STRONG SHOWERS AND THUNDERSTORMS WAS ALONG
A LINE EXTENDING FROM NEAR AMENIA TO NEAR WINGDALE TO NEAR
PEEKSKILL...AND MOVING EAST AT 30 MPH.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND WILL CAUSE
PONDING OF WATER ON ROADWAYS AND MAY CAUSE LOCALIZED FLOODING OF
POOR DRAINAGE AND LOW LYING AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

LOCATIONS IMPACTED INCLUDE...
TORRINGTON...NEW MILFORD...SHERMAN...PAWLING...BROOKFIELD...NEW
FAIRFIELD...AMENIA...KENT...SHARON...MILLBROOK...WINGDALE...NEW
PRESTON...DOVER PLAINS...GAYLORDSVILLE...CORNWALL BRIDGE...HOPEWELL
JUNCTION...EAST FISHKILL...BEEKMAN...WASHINGTON AND GOSHEN.

LAT...LON 4149 7344 4163 7350 4165 7349 4167 7352
      4153 7353 4150 7388 4161 7382 4185 7362
      4195 7312 4176 7320 4151 7339
TIME...MOT...LOC 2112Z 248DEG 27KT 4180 7356 4163 7367 4135 7386

IAA
Special weather statement, Jul 7, 5:18 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
518 PM EDT TUE JUL 7 2015

NYZ033-082-072145-
HAMILTON-NORTHERN FULTON-
518 PM EDT TUE JUL 7 2015

...STRONG SHOWERS AND THUNDERSTORMS WILL AFFECT SOUTHEASTERN
HAMILTON AND NORTHWESTERN FULTON COUNTIES...

AT 515 PM EDT...STRONG SHOWERS AND THUNDERSTORM WERE NEAR
STRATFORD...OR 17 MILES NORTHEAST OF LITTLE FALLS...MOVING NORTHEAST
AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
SPECULATOR...WELLS...STRATFORD...CAROGA LAKE...SACANDAGA
CAMPGROUND...HOPE...ARIETTA...BENSON...GILMANTOWN...SHAKER PLACE...
BLISS CORNER...AVERYS PLACE...OREGON...POWLEY PLACE...STEWART
LANDING...UPPER BENSON...BLACKBRIDGE...HOPE FALLS...CANADA LAKE AND
MIDDLE SPRITE.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND WILL CAUSE
PONDING OF WATER ON ROADWAYS AND MAY CAUSE LOCALIZED FLOODING OF
POOR DRAINAGE AND LOW LYING AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS

LAT...LON 4352 7430 4335 7415 4327 7414 4308 7461
      4317 7470 4328 7471
TIME...MOT...LOC 2115Z 237DEG 31KT 4322 7461

IAA
Special weather statement, Jul 7, 5:48 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
548 PM EDT TUE JUL 7 2015

CTZ001-013-MAZ025-NYZ066-072215-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-SOUTHERN BERKSHIRE-EASTERN
DUTCHESS-
548 PM EDT TUE JUL 7 2015

...A LINE OF STRONG SHOWERS AND THUNDERSTORMS WILL AFFECT
LITCHFIELD...SOUTHEASTERN BERKSHIRE AND SOUTHEASTERN DUTCHESS
COUNTIES...

AT 547 PM EDT...A LINE OF STRONG SHOWERS AND THUNDERSTORMS WAS ALONG
A LINE EXTENDING FROM NEAR FALLS VILLAGE TO NEAR KENT TO NEAR
PAWLING...AND MOVING NORTHEAST AT 30 MPH.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND WILL CAUSE
PONDING OF WATER ON ROADWAYS AND MAY CAUSE LOCALIZED FLOODING OF
POOR DRAINAGE AND LOW LYING AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

LOCATIONS IMPACTED INCLUDE...
TORRINGTON...NEW MILFORD...SHERMAN...PAWLING...BROOKFIELD...NEW
FAIRFIELD...AMENIA...KENT...SHARON...NORFOLK...LITCHFIELD...CANAAN...
SANDISFIELD...TOLLAND...WINGDALE...WINSTED...FALLS VILLAGE...NEW
PRESTON...DOVER PLAINS AND GAYLORDSVILLE.

LAT...LON 4163 7350 4165 7349 4167 7352 4153 7353
      4151 7373 4206 7344 4220 7302 4215 7303
      4215 7307 4209 7307 4204 7306 4204 7301
      4153 7321 4149 7337 4151 7339 4149 7344
TIME...MOT...LOC 2147Z 239DEG 25KT 4197 7332 4169 7348 4151 7361

IAA
Special weather statement, Jul 7, 6:03 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
603 PM EDT TUE JUL 7 2015

NYZ033-039>042-050-082-083-072230-
NORTHERN WARREN-HAMILTON-SOUTHEAST WARREN-SOUTHERN FULTON-NORTHERN
FULTON-MONTGOMERY-SOUTHERN SARATOGA-NORTHERN SARATOGA-
603 PM EDT TUE JUL 7 2015

...A LINE OF STRONG SHOWERS AND THUNDERSTORMS WILL AFFECT EAST
CENTRAL MONTGOMERY...SOUTHEASTERN HAMILTON...NORTHWESTERN
SARATOGA...EASTERN FULTON AND CENTRAL WARREN COUNTIES...

AT 602 PM EDT...A LINE OF STRONG SHOWERS AND THUNDERSTORMS WAS ALONG
A LINE EXTENDING FROM NEAR SACANDAGA CAMPGROUND TO TRIBES HILL...AND
MOVING NORTHEAST AT 35 MPH.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND WILL CAUSE
PONDING OF WATER ON ROADWAYS AND MAY CAUSE LOCALIZED FLOODING OF
POOR DRAINAGE AND LOW LYING AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

LOCATIONS IMPACTED INCLUDE...
SARATOGA SPRINGS...AMSTERDAM...GLOVERSVILLE...JOHNSTOWN...
WARRENSBURG...FONDA...MILTON...BALLSTON SPA...CORINTH...BROADALBIN...
HAGAMAN...EDINBURG...NORTHVILLE...MAYFIELD...WELLS...FORT JOHNSON...
GALWAY...TRIBES HILL...LAKE LUZERNE CAMPGROUND AND DAY CENTER.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 90 NEAR MILE MARKER 10-9.
 INTERSTATE 87 MILE MARKER 13.

LAT...LON 4300 7379 4292 7437 4343 7432 4365 7373
TIME...MOT...LOC 2202Z 241DEG 30KT 4332 7425 4296 7432

IAA

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 4:16 PM EDTAreal Flood AdvisoryALYNorthwest Hills Planning Region119 min
Jul 7, 5:13 PM EDTSpecial Weather StatementALY32 min
Jul 7, 5:48 PM EDTSpecial Weather StatementALY27 min

Nearby

Flash Flood Warnings in Connecticut, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.